On the singularities of DIRICHLET series.
Commentarii mathematici Helvetici, Tome 31 (1956), pp. 184-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1956__31_139140,
author = {Chuji Tanaka},
title = {On the singularities of {DIRICHLET} series.},
journal = {Commentarii mathematici Helvetici},
pages = {184--194},
year = {1956},
volume = {31},
zbl = {0081.06806},
url = {http://geodesic.mathdoc.fr/item/CMH_1956__31_139140/}
}
Chuji Tanaka. On the singularities of DIRICHLET series.. Commentarii mathematici Helvetici, Tome 31 (1956), pp. 184-194. http://geodesic.mathdoc.fr/item/CMH_1956__31_139140/